# SDR CA991231058

- Difficulty date: December 9, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: 9811P571
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK MAINT FOUND ONE WIRE FROM HARNESS OF CONNECTOR 9811-P571 ENGINE START CONTROLPANEL ARCING ON THE BACKSHELL OF THE CVR CONNECTOR 23-71-P1. INSULATION IN AREA FOUND BURNT AND MELTED. FLEET CAMPAIGN INITIATED. INVESTIGATION REVEALED POSITIONING OF THE BACKSHELL TO HAVE CAUSED PROBLEM.
